# SDR FDEA202001100092

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Frame
- Part number: A2577260001800
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW FLOOR FR57.2  RBL40 THE ROLLER TRAY ON THE BOTTOM SIDE HAS MULTIPLE NUT PLATES WITH   CORROSION UNDERNEATH  REPAIRED PDU ROLLER FRAME  ASSY IAW EA 6-2550-T0351712-P1
